MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-344-10-K
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The ecog and impedance data are suggestive of a potential lead break.The lead was damaged and discarded during the explant process.
 
Event or Problem Description
During pre-clinic review of the patient's ecog data, signal artifact and higher impedance were observed on channel 4 of the right mesial temporal depth lead suggesting a lead fracture.At that time, the doctor disabled saturation detection.There was no indicated cause of the lead break.Trauma, seizure, or falls were not reported.The lead was replaced on (b)(6) 2025.The lead was damaged during the process of the explant.The lead was discarded by the neurosurgeon.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
5108822607
MDR Report Key22045284
Report Number3004426659-2025-00030
Device Sequence Number8908161
Product Code PFN
UDI-Device Identifier00855547005014
UDI-Public010085554700501417180512
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDL-344-10-K
Device Catalogue Number1007607
Device Lot Number20448-1-1-1
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2025
Initial Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient Age67 YR
Patient SexMale